MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT

MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT
Model Number 200SH18
Medical Device Problem Codes Gradient Increase (1270); Inadequacy of Device Shape and/or Size (1583); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 6 years and 5 months post implant of this 18mm contegra pulmonary valved conduit implanted in a then 8 year old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.The reason for replacement was reported as free pulmonary regurgitation, moderate pulmonary stenosis and a high gradient of 40mmhg.The patient underwent a stepwise conduit rehabilitation procedure.A baseline aortic and right ventricle angiography were performed, confirming free pulmonary regurgitation and the pressure gradient.Serial dilation was conducted with atlas gold balloons in 2mm increments from 12mm up to 20mm, with no conduit injury noted.A 4.5cm cp covered stent was preemptively placed, followed by further dilation up to22mm and placement of a palmaz xl 4010 stent.Post-dilation was performed with a 24mm balloon.The gradient was reduced to 8mmhg, and a melody transcatheter valve was placed without issue.Final imaging showed a gradient of 0mmhg with no pulmonary regurgitation or paravalvular leak.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the reason for replacement was due to outgrowth of the original conduit.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There was no evidence to suggest the device caused or contributed to a serious injury.B5 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONTEGRA
Common Device Name
PULMONIC VALVED CONDUIT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24672704
Report Number2025587-2026-00321
Device Sequence Number10139754
Product Code MWH
UDI-Device Identifier00643169616868
UDI-Public(01)00643169616868(17)220722
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number200SH18
Device Catalogue Number200SH18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age15 YR
Patient SexMale
Patient Weight52 KG